# SDR JJBA20240219050

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 27 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, FRAME 27, RH SHEAR CLIP FOUND CRACKED BTW STR 15R-16R. AT FR27 BTW STR 15R-16R RH SHEAR CLIP REPLACED
